# SDR DALA2019072304468

- Difficulty date: July 22, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 73,173 hours, 26,462 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SHIP 5648 -DIV- DIVERTED TO HNL DUE TO THE LOSS OF THE LEFT HYDRAULIC QTY, LEADING TO LOSS OF L HYD SYSTEM PRESSURE. COMPLETED QRH PROCEDURE FOR THESE ITEMS. USED ALTN GEAR AND FLAP EXTENSION. CORRECTIVE ACTION: T/S FOUND LEAK COMING FROM RT GEAR RETRACTION PRESSURE LINE. REPLACED WITH TEMP LINE PER AMM 20-10. DEFERRED TO MONITOR. REMOVE AND REPLACE EDP AND PRESSURE CASE FILTERS. NO CONTAMINATION FOUND. RAN ENGINE. NO FAULTS NOTED PER AMM 29-11. OPS CHECK GOOD. PERFORMED GEAR CHECK; NO LEAKS NOTED.
